MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST; TENACULUM FORCEPS

INTUITIVE SURGICAL, INC ENDOWRIST; TENACULUM FORCEPS
Model Number 470207-13
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted myomectomy surgical procedure, the customer informed intuitive surgical, inc.(isi) technical support engineer (tse) that tenaculum forceps (tf) instrument was stuck on the tissue.The customer was trying to use an instrument release kit (irk) to remove the instrument; however, it was found that a broken internal cabling prevented the customer from opening the instruments jaws with the irk.The customer had to open the instruments jaws manually.The customer stated that the instrument was on its last use.The tse advised the customer to return the instrument for failure analysis.The procedure was completing as planned with no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did not receive the da vinci product with an alleged issue to perform failure analysis.

Brand Name
ENDOWRIST
Common Device Name
TENACULUM FORCEPS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25102171
Report Number2955842-2026-24002
Device Sequence Number5079138
Product Code NAY
UDI-Device Identifier00886874112366
UDI-Public(01)00886874112366(11)250911(10)K10250911
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470207-13
Device Catalogue Number470207
Device Lot NumberK10250911 0388
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexFemale